Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Johann von Neumann
Title: Mathematische Grundlagen der Quantenmechanik
Additional book information: (Die Grundlehren der Mathematischen Wissenschaften, Band 38.) Berlin, Springer, 1932. 262 pp.

Review Information:

Reviewer: Henry Margenau
Journal: Bull. Amer. Math. Soc. 39 (1933), 493-494
DOI: https://doi.org/10.1090/S0002-9904-1933-05665-3